Minimum of the modulus of an entire function on the sequence of Polya peaks

A. E. Eremenko, M. L. Sodin, D. F. Shia (Shea)

Research output: Contribution to journalArticlepeer-review

Abstract

Let f be an entire function of genus zero, let (rk) be a sequence of Pólya peaks for N(r, f) of order λ<1. Then there exists a sequence rk~rk such that[Figure not available: see fulltext.] If for (rk) one takes a sequence of Pólya peaks for ln M(r, f) or for T(r, f), 1/2<λ<1, then the result ceases to be true.

Original languageEnglish
Pages (from-to)386-398
Number of pages13
JournalJournal of Soviet Mathematics
Volume48
Issue number4
DOIs
StatePublished - Feb 1990

Fingerprint

Dive into the research topics of 'Minimum of the modulus of an entire function on the sequence of Polya peaks'. Together they form a unique fingerprint.

Cite this